Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MPD014

Can the accutane 'stop working'??

Recommended Posts

Im goin on my 4th month. my face is still a mess. im on 60 mg a day, and next month the doc said hel give me 80. im worried that the accutane now has no effect on me. my face isnt that dry. i cant remember the last time i had to apply cetaphil. my nose is no longer dry, hurting and bleeding. and my back no longer hurts (joint pain side-affect). wats happening?

Share this post


Link to post
Share on other sites

your story sounds similar to mine :)

I was originally supposed to be on a 5 month course of 80 mgs. by the 5th month, my triglycerides were over 400 and my face was still a mess. we lowered my dosage to an alternating 40 mgs one day and 80 mgs the next and i stayed on accutane for an extra 2.5 months. in those extra months, my skin cleared up completely and i have only had 1 or 2 small breakouts!!! i didnt have dry skin on my face during my entire course and it was only in the last few weeks that my lips and eyes got extremely dried out.

my doctor said that everyone has a different tolerance/resiliency to the drug and for some of us, it may take longer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×